A study of function space topologies for multifunctions

Ankit Gupta, Ratna Dev Sarma

Abstract

Function space topologies are investigated for the class of continuous multifunctions. Using the notion of continuous convergence, splittingness and admissibility are discussed for the topologies on continuous multifunctions. The theory of net of sets is further developed for this purpose. The (τ,μ)-topology on the class of continuous multifunctions is found to be upper admissible, while the compact-open topology is upper splitting. The point-open topology is the coarsest topology which is coordinately admissible, it is also the finest topology which is coordinately splitting. 


Keywords

multifunction; topology; function space; continuous convergence; splittingness; admissibil- ity

Subject classification

54C35; 54A05; 54C60.

Full Text:

PDF

References

R. Arens and J. Dugundji, Topologies for function spaces, Pacific J. Math. 1 (1951), 5-31.

https://doi.org/10.2140/pjm.1951.1.5

J. Cao, I. L. Reilly and M. V. Vamanamurthy, Comparison of convergences for multifunctions, Demonstratio Math. 30 (1997), 171-182.

S. Dolecki and F. Mynard, A unified theory of function spaces and hyperspaces: local properties, Houston J. Math. 40, no. 1 (2014), 285-318.

D. N. Georgiou and S. D. Iliadis, On the greatest splitting topology, Topology Appl. 156 (2008), 70-75.

https://doi.org/10.1016/j.topol.2007.11.008

D. N. Georgiou, S. D. Iliadis and B. K. Papadopoulos, Topology on function spaces and the coordinate continuity, Topology Proc. 25 (2000), 507-517.

D. N. Georgiou, S. D. Iliadis and B. K. Papadopoulos, On dual topologies, Topology Appl. 140 (2004), 57-68.

https://doi.org/10.1016/j.topol.2003.08.015

A. Gupta and R. D. Sarma, Function space topologies for generalized topological spaces, J. Adv. Res. Pure Math. 7, no. 4 (2015), 103-112.

A. Gupta and R. D. Sarma, On dual topologies concerning function spaces over $mathcal{C}_{mu, nu}(Y,Z)$, preprint.

V. G. Gupta, Compact convergence for fultifunctions, Pure Appl. Math. Sci. 17 (1983), 35-40.

V. G. Gupta, Compact convergence topology for multi-valued functions, Proc. Nat. Acad. Sci. India Sect. A 53 (1983), 164-167.

S. Hu and N. S. Papageorgiou, Handbook of multivalued analysis, Vol. I Theory, Kluwer Academic Publishers, Dordrecht, 1997.

P. Jain and S. P. Arya, Some function space topologies for multifunctions, India J. Pure Appl. Math. 6 (1975), 1488-1506.

F. Jordan, Coincidence of function space topologies, Topology Appl. 157 (2010), 336-351.

https://doi.org/10.1016/j.topol.2009.09.002

E. Klein and A. Thompson, Theory of correspondences: including applications to mathematical economics, Canadian Mathematical Society Series of Monographs and Advanced texts. J. Wiley & Sons, 1984.

V. J. Mancuso, An Ascoli theorem for multi-valued functions, J. Austral. Math. Soc. 12 (1971), 466-472.

https://doi.org/10.1017/S1446788700010351

S. Mrowka, On Convergence of nets of sets, Fund. Math. 45 (1958) 237-246.

K. Porter, The open-open topology for function spaces, Inter. J. Math. and Math. Sci. 12 (1993), 111-116.

https://doi.org/10.1155/S0161171293000134

M. Przemski, On continuous convergence for nets of multifunctions, Demonstratio Math. 44 (2011), 181-200.

https://doi.org/10.1515/dema-2013-0292

R. D. Sarma, On convergence in generalized topology, Int. J. Pure Appl. Math. 60, no. 2 (2010), 205-210.

R. E. Smithson, Topologies on sets of relations, J. Natur. Sci. and Math. 11 (1971), 43-50.

R. E. Smithson, Uniform convergence for multifunctions, Pacific J. Math. 39 (1971), 253-259.

https://doi.org/10.2140/pjm.1971.39.253

R. E. Smithson, Multifunctions, Nieuw. Arch. Wisk. 20, no. 3 (1972), 31-53.

L. A. Steen and J. A. Seebach, Counterexamples in topology, Springer, New York 1978.

https://doi.org/10.1007/978-1-4612-6290-9

Abstract Views

2353
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. A study of uniformities on the space of uniformly continuous mappings
Ankit Gupta, Abdulkareem Saleh Hamarsheh, Ratna Dev Sarma, Reny George
Open Mathematics  vol: 18  issue: 1  first page: 1478  year: 2020  
doi: 10.1515/math-2020-0110



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt